Alert archive / Colorado / Tornado Warnings in 2024
Tornado Warning 6, NWS Pueblo, CO
NWS Pueblo, CO issued this tornado warning at Jun 8, 2024, 7:01 PM MDT for Prowers County, Colorado. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 8, 2024, 7:01 PM MDT (01:01 UTC)
- Expired
- Jun 8, 2024, 7:45 PM MDT
- In force
- 44 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.5 in
County Prowers County, CO
The radar
The Pueblo radar (KPUX), 160 km from the middle of the area, began a volume at 01:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 8, 12:26 PM MDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 1.0 hours before the alert went out and 229 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1653 J/kg
- Mixed-layer CIN
- -205 J/kg
- Mixed-layer LCL
- 1799 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 57 m²/s²
- 0-3 km storm-relative helicity
- 204 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.4
The text
As transmitted.
878
WFUS55 KPUB 090101
TORPUB
COC099-090145-
/O.NEW.KPUB.TO.W.0006.240609T0101Z-240609T0145Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Pueblo CO
701 PM MDT Sat Jun 8 2024
The National Weather Service in Pueblo has issued a
* Tornado Warning for...
Central Prowers County in southeastern Colorado...
* Until 745 PM MDT.
* At 701 PM MDT, a severe thunderstorm capable of producing a tornado
was located 11 miles south of Lamar, moving east at 25 mph.
HAZARD...Tornado and ping pong ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This tornadic thunderstorm will remain over mainly rural areas of
central Prowers County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3786 10267 3800 10263 3798 10220 3773 10234
TIME...MOT...LOC 0101Z 288DEG 21KT 3792 10256
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
$$
Rodriguez3 follow-up statements
868
WWUS55 KPUB 090114
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
714 PM MDT Sat Jun 8 2024
COC099-090145-
/O.CON.KPUB.TO.W.0006.000000T0000Z-240609T0145Z/
Prowers CO-
714 PM MDT Sat Jun 8 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM MDT FOR CENTRAL
PROWERS COUNTY...
At 714 PM MDT, a severe thunderstorm capable of producing a tornado
was located 15 miles southwest of Granada, or 16 miles southeast of
Lamar, moving east at 25 mph.
HAZARD...Tornado and ping pong ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
central Prowers County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3782 10258 3799 10251 3798 10220 3773 10234
TIME...MOT...LOC 0114Z 289DEG 21KT 3787 10246
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
$$
Rodriguez672
WWUS55 KPUB 090126
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
726 PM MDT Sat Jun 8 2024
COC099-090145-
/O.CON.KPUB.TO.W.0006.000000T0000Z-240609T0145Z/
Prowers CO-
726 PM MDT Sat Jun 8 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM MDT FOR SOUTH
CENTRAL PROWERS COUNTY...
At 726 PM MDT, a severe thunderstorm capable of producing a tornado
was located 14 miles south of Granada, or 19 miles southeast of
Lamar, moving east at 20 mph.
HAZARD...Tornado and ping pong ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
south central Prowers County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3780 10254 3799 10247 3798 10220 3773 10234
TIME...MOT...LOC 0126Z 285DEG 17KT 3786 10239
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
$$
Rodriguez570 WWUS55 KPUB 090145 SVSPUB Severe Weather Statement National Weather Service Pueblo CO 745 PM MDT Sat Jun 8 2024 COC099-090155- /O.EXP.KPUB.TO.W.0006.000000T0000Z-240609T0145Z/ Prowers CO- 745 PM MDT Sat Jun 8 2024 ...THE TORNADO WARNING FOR SOUTH CENTRAL PROWERS COUNTY HAS EXPIRED... The tornado threat has diminished and the Tornado Warning has been cancelled. However, large hail and damaging winds remain likely and a Severe Thunderstorm Warning remains in effect for the area. A Severe Thunderstorm Watch remains in effect until 900 PM MDT for southeastern Colorado. && LAT...LON 3780 10254 3799 10247 3798 10220 3773 10234 TIME...MOT...LOC 0145Z 288DEG 21KT 3783 10226 $$ Hodanish
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this tornado warning went out at Jun 8, 5:47 PM MDT, 1 hour 14 minutes earlier. Its key messages:
- Severe thunderstorms, with all hazards, expected through this evening across the eastern plains, mainly along and north of Highway 50.
- Thunderstorms, a few strong to severe, possible Sunday and Monday across the mountains and adjacent plains with risks transitioning towards hail and heavy rainfall capable of producing localized flash flooding.
- Heat build backs into the area by the middle part of next week.
Area forecast discussion, Jun 8, 5:47 PM MDT, 1 hour 14 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 547 PM MDT Sat Jun 8 2024 .KEY MESSAGES... - Severe thunderstorms, with all hazards, expected through this evening across the eastern plains, mainly along and north of Highway 50. - Thunderstorms, a few strong to severe, possible Sunday and Monday across the mountains and adjacent plains with risks transitioning towards hail and heavy rainfall capable of producing localized flash flooding. - Heat build backs into the area by the middle part of next week. && .SHORT TERM /THROUGH TONIGHT/... Issued at 334 PM MDT Sat Jun 8 2024 Severe risk continues this afternoon across the plains, with latest radar imagery showing more isolated thunderstorm development across the Pikes Peak region along the Raton Mesa. In these areas have seen lee troughing occur while a well defined shortwave moved overhead. Latest RAP analysis showing some CIN remaining in place, which has likely limited any robust updrafts at this. However, guidance now in fair agreement with any remaining CIN eroding here in the near term, with intensity of the current storms likely increasing. While can't completely rule out a strong to severe storm over the far southern area near the Colorado and New Mexico border this afternoon, think they will be less likely there given some drier air, lower instability, as well as lower shear. From Pueblo up towards the Springs, will see more robust updrafts over the next couple of hours, given a steady southeast wind advecting low 50s dewpoints into this area, resultant CAPE values around 1000 j/kg, and shear upwards of 35 to 45 kt. In these areas this afternoon, expect hail up to around 1.5 inches and wind gusts up to 60 mph. Think this risk will continue through around the 5 pm time frame, with development likely shift to the east. By early this evening, will see the isolated to widely scattered severe storm development to shift east into the plains. Once again, given the above mentioned moisture, instability, and wind shear values, think the highest risk of severe storms will be along and north of the Highway 50 corridor. Will closely monitor the severe threat for Baca county though, as observational data showing some higher dewpoints inching into this area. Along and north of Highway 50 and especially near the Colorado and Kansas border, low to mid 60s dewpoints and steep lapse rates are yielding CAPE just above 3000 j/kg. This much higher instability and moisture along with increasing shear will not only support the continued severe risk, but will support the risk for higher end wind gusts and larger hail. This is especially as CAMS are indicating more upscale development into linear segments. So, will continue to message a high chance for winds up to 80 mph and large hail up to around 2 inches for areas northeast of a Las Animas to Springfield line. The risk for a few tornadoes also remains for these areas even if linear convection develops. Should see the severe risk quickly lower by around the 7 pm time frame but as instability remains in place, can't rule out additional thunderstorm development into the late evening time frame. While a low confidence scenario at this time, its possible the instability axis swings back into the I-25 corridor and southeast mountains. If this were to occur, could see at least isolated development in these locations. && .LONG TERM /SUNDAY THROUGH SATURDAY/... Issued at 334 PM MDT Sat Jun 8 2024 By Sunday, will see rising heights and weakening flow, but will see moisture and instability remain in place. It does look as if the moisture/instability axis shifts further west, with increased chances for showers and thunderstorms over the mountains and mountain valleys. Guidance is in fair agreement with bringing mid to upper 50s dew points right up to the southeast mountains, and with CAPE values easily in the 1000-1500 j/kg range and quite possibly approaching 2000 j/kg. While there is weakening flow that will support less organized development on this day, I think the risk for hail and damaging winds will remain. Overall setup could support the risk for more wet microbursts/damaging winds on Sunday. The highest risk for severe storms will likely be across the southeast mountains into the I-25 corridor. Additionally, still closely monitoring the potential for heavy rainfall and flash flooding, for these same areas. With higher moisture content air, forcing/focus right into these areas, and with slow storm motions, definitely have concerns for flash flooding. Did debate issuing a Flash Flood Watch for these areas on Sunday, but have opted not to at this time and will let later shifts take a look at additional guidance. The risk for heavy rainfall and flash flooding continues Monday, as upper energy evolves into a closed low on this day. Guidance begins to really diverge with this system, most importantly placement of this system. So, while there might be a slightly higher chance for precip development to shift more across the Continental Divide on Monday, think guidance could easily shift back east. So, at this time, will continue to message more widespread precip development over much of southern Colorado. Severe risk does lower, but will remain possible just given the nature of closed upper level lows. It does appear that by Tuesday, we'll see coverage of precip chances lower that continues on Wednesday as upper ridging is the trend. This will return building heat to the area though, with well above normal temperatures in the 80s and 90s, and quite possibly 100 degrees, returning to southern Colorado by mid week. && .AVIATION /00Z TAFS THROUGH 00Z MONDAY/... Issued at 547 PM MDT Sat Jun 8 2024 VFR conditions are expected to prevail for KALS, and mostly for KPUB KCOS, throughout the forecast period. There will be some MVFR and possibly IFR criteria during the morning hours for KCOS and KPUB due to low CIGs, mainly between 10-16Z at KCOS and 12-16Z at KPUB Winds will be synoptically influenced by a shortwave transitioning over the region. FROPA will occur around 01Z at KCOS and KPUB, but may occur sooner if the boundary is accelerated by outflow from convection to the northeast, this will cause winds to switch to a NE'ly direction at both terminals. Winds at KALS will also switch around to a more NE'ly direction later this evening and then eventually go L&V. Winds will begin to increase out of the SW at KALS and out of the ESE-SE at KCOS and KPUB, by tomorrow afternoon with gusts between 25 to 30 kts expected, increasing more towards the end of the forecast period. There will be developing convection in the vicinity of KALS which may move on station from 20-24Z, SHRA and possible VCTS is also expected in the vicinity of KCOS and KPUB after 20Z as well, although less confident that it will move on station until after the forecast period. If SHRA/TSRA does develop, it could temporarily reduce CIGs and VIS to MVFR/IFR criteria. It could also result in periodic windshifts and increased wind speeds for all terminals. -Stewey && .HYDROLOGY... Issued at 334 PM MDT Sat Jun 8 2024 Rapid snow melt will continue across the mountains leading to elevated flows along the Arkansas River from Leadville to Canon City through Monday as well as on smaller creeks and streams in and near the mountains. Flows are expected to remain within banks for most locations along the Arkansas River but fast flows can still be dangerous. Slightly cooler temperatures may decrease the snow melt Sunday and Monday, however the potential for heavy rainfall will increase both days for the southeast mountains and adjacent plains. This could cause localized flash flooding and push flows above the projected bank full forecast for localized areas depending on where the rain falls. Latest projections place the heaviest rainfall across Teller, western El Paso and Fremont counties on Sunday though the flash flood risk still looks localized. Continue to monitor weather forecasts closely. && .PUB WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...RODRIGUEZ LONG TERM...RODRIGUEZ AVIATION...STEWARD HYDROLOGY...KT
Hazardous weather outlook, Jun 8, 12:17 PM MDT, 6 hours 44 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1217 PM MDT Sat Jun 8 2024 COZ058>089-093>099-091830- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1217 PM MDT Sat Jun 8 2024 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Scattered to widespread showers and thunderstorms are expected across the area, starting this afternoon and lasting into tonight. Scattered, more discrete storms will be possible across the higher terrain today and over the southeast plains and southern I-25 corridor. These storms could produce winds up to 60 mph and hail up to 1 inch. A stronger line of thunderstorms is expected this afternoon over the eastern plains, northeast of Las Animas to Springfield line. These storms will be capable of producing winds up to 80 mph, hail up to 2 inches, heavy rain, and a few tornadoes. There is also a low but non-zero chance of flash flooding concerns over our burn scars and other vulnerable areas due to heavy rain from repeated passing storms. .DAYS TWO THROUGH SEVEN...Sunday through Friday A few strong to severe thunderstorms will be possible on Sunday across the southeast mountains and adjacent plains. The main risks with thunderstorms will be hail up to 1.25 inches in diameter, wind gusts to near 60 mph and locally heavy rainfall. Localized flash flooding will be possible for burn scars, urban areas, and for smaller creeks and tributaries in and near the higher terrain which are running high due to snow melt. Another round of showers and thunderstorms will be possible across the mountains and adjacent valleys and plains for Monday. Thunderstorm risks will be lightning, locally heavy rainfall, and small hail. Thunderstorm chances gradually decrease through next week with the thunderstorm risks transitioning toward gusty outflow winds up to 50 mph and lightning as we dry out and heat up once more. Another uptick in thunderstorms will be possible on Friday with the approach of another Pacific disturbance. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be likely over portions of the region. RODRIGUEZ
In the hours before
Special weather statement, Jun 8, 1:41 PM MDT, 5 hours 20 minutes before
Special Weather Statement
National Weather Service Pueblo CO
141 PM MDT Sat Jun 8 2024
COZ081-082-084-085-082015-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-Pikes Peak above 11000 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
141 PM MDT Sat Jun 8 2024
...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL TELLER AND
NORTHWESTERN EL PASO COUNTIES THROUGH 215 PM MDT...
At 141 PM MDT, Doppler radar was tracking a strong thunderstorm over
Chipita Park, or 10 miles northwest of Colorado Springs, moving east
at 25 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Colorado Springs, Air Force Academy, Manitou Springs, Green Mountain
Falls, Crystola, Chipita Park, and Cascade.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3888 10506 3895 10503 3901 10473 3884 10474
TIME...MOT...LOC 1941Z 265DEG 22KT 3891 10498
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
HodanishSpecial weather statement, Jun 8, 2:13 PM MDT, 4 hours 48 minutes before
Special Weather Statement
National Weather Service Pueblo CO
213 PM MDT Sat Jun 8 2024
COZ084-085-082045-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
213 PM MDT Sat Jun 8 2024
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL EL PASO COUNTY THROUGH
245 PM MDT...
At 213 PM MDT, Doppler radar was tracking a strong thunderstorm over
southeastern Colorado Springs, moving east at 20 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Colorado Springs, Schriever Space Force Base, Falcon, Peterson Space
Force Base, and Cimarron Hills.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 700 PM MDT for
east central Colorado.
&&
LAT...LON 3879 10482 3893 10483 3897 10448 3877 10446
TIME...MOT...LOC 2013Z 268DEG 19KT 3885 10474
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
HodanishSpecial weather statement, Jun 8, 2:50 PM MDT, 4 hours 11 minutes before
Special Weather Statement
National Weather Service Pueblo CO
250 PM MDT Sat Jun 8 2024
COZ094-082115-
Eastern Las Animas County CO-
250 PM MDT Sat Jun 8 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN LAS ANIMAS COUNTY
THROUGH 315 PM MDT...
At 250 PM MDT, Doppler radar was tracking a strong thunderstorm 14
miles east of Branson, or 24 miles northeast of Des Moines, moving
north at 30 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Kim.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3727 10379 3729 10314 3700 10330 3700 10381
TIME...MOT...LOC 2050Z 199DEG 24KT 3708 10362
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
EhrSpecial weather statement, Jun 8, 3:05 PM MDT, 3 hours 56 minutes before
Special Weather Statement
National Weather Service Pueblo CO
305 PM MDT Sat Jun 8 2024
COZ086-082130-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
305 PM MDT Sat Jun 8 2024
...A STRONG THUNDERSTORM WILL IMPACT WEST CENTRAL PUEBLO COUNTY
THROUGH 330 PM MDT...
At 304 PM MDT, Doppler radar was tracking a strong thunderstorm 12
miles southwest of Pueblo Reservoir, or 16 miles southwest of Pueblo,
moving northeast at 15 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Southwestern Pueblo, Pueblo Reservoir, and Pueblo West.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3805 10485 3813 10491 3830 10475 3813 10455
TIME...MOT...LOC 2104Z 225DEG 14KT 3811 10485
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
EhrSpecial weather statement, Jun 8, 3:07 PM MDT, 3 hours 54 minutes before
Special Weather Statement
National Weather Service Pueblo CO
307 PM MDT Sat Jun 8 2024
COZ086-087-082145-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
307 PM MDT Sat Jun 8 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN HUERFANO AND SOUTH
CENTRAL PUEBLO COUNTIES THROUGH 345 PM MDT...
At 307 PM MDT, Doppler radar was tracking a strong thunderstorm 14
miles northeast of Walsenburg, or 31 miles south of Pueblo, moving
east at 10 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This storm will remain over mainly rural areas of northeastern
Huerfano and south central Pueblo Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3783 10474 3799 10450 3781 10436 3779 10439
3776 10444 3774 10470
TIME...MOT...LOC 2107Z 261DEG 8KT 3781 10465
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
EhrSpecial weather statement, Jun 8, 6:41 PM MDT, 20 minutes before
Special Weather Statement
National Weather Service Pueblo CO
641 PM MDT Sat Jun 8 2024
COZ084-085-090115-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
641 PM MDT Sat Jun 8 2024
...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN EL PASO COUNTY
THROUGH 715 PM MDT...
At 640 PM MDT, Doppler radar was tracking a developing cluster of
strong thunderstorms near Rush, or 35 miles east of Colorado
Springs, moving northeast at 20 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Truckton, Yoder, and Rush.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3868 10405 3858 10425 3882 10438 3900 10406
TIME...MOT...LOC 0040Z 246DEG 18KT 3884 10416
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
EPThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 6:13 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 62 min |
| Jun 8, 6:29 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Prowers | 31 min |
| Jun 8, 6:41 PM MDT | Special Weather Statement | PUB | El Paso | 34 min |
| Jun 8, 6:55 PM MDT | Severe Thunderstorm Warning | PUB | Prowers | 50 min |
| Jun 8, 7:35 PM MDT | Special Weather Statement | PUB | El Paso | 25 min |
| Jun 8, 7:44 PM MDT | Severe Thunderstorm Warning | PUB | Prowers | 46 min |
| Jun 8, 8:38 PM MDT | Special Weather Statement | PUB | Custer | 22 min |
| Jun 8, 8:45 PM MDT | Severe Thunderstorm Warning | PUB | Custer, Fremont, Pueblo | 45 min |
| Jun 8, 9:29 PM MDT | Severe Thunderstorm Warning | PUB | Fremont, Pueblo | 17 min |
| Jun 8, 9:57 PM MDT | Special Weather Statement | PUB | Pueblo | 33 min |
| Jun 9, 8:29 AM MDT | River Flood Warning | PUB | Fremont | 21 days |
| Jun 9, 1:03 PM MDT | Special Weather Statement | PUB | Teller | 27 min |
| Jun 9, 1:19 PM MDT | Special Weather Statement | PUB | Custer | 26 min |
| Jun 9, 1:28 PM MDT | Severe Thunderstorm Warning | PUB | Custer | 32 min |
| Jun 9, 1:37 PM MDT | Special Weather Statement | PUB | Teller | 23 min |
| Jun 9, 2:04 PM MDT | Special Weather Statement | PUB | Teller | 41 min |
| Jun 9, 2:29 PM MDT | Special Weather Statement | PUB | Fremont | 31 min |
| Jun 9, 3:03 PM MDT | Special Weather Statement | PUB | Alamosa | 27 min |
| Jun 9, 3:25 PM MDT | Severe Thunderstorm Warning | PUB | Alamosa, Huerfano, Saguache | 35 min |
| Jun 9, 3:44 PM MDT | Special Weather Statement | PUB | El Paso | 31 min |
| Jun 9, 3:52 PM MDT | Special Weather Statement | PUB | Costilla | 23 min |
| Jun 9, 3:55 PM MDT | Severe Thunderstorm Warning | PUB | Alamosa, Costilla | 35 min |
| Jun 9, 4:00 PM MDT | Special Weather Statement | PUB | Chaffee | 30 min |
| Jun 9, 4:11 PM MDT | Special Weather Statement | PUB | Las Animas | 34 min |
| Jun 9, 4:12 PM MDT | Special Weather Statement | PUB | Las Animas | 33 min |
| Jun 9, 4:50 PM MDT | Special Weather Statement | PUB | Saguache | 25 min |
| Jun 9, 5:03 PM MDT | Flash Flood Warning | PUB | Custer, Saguache | 3 hr |
| Jun 9, 5:10 PM MDT | Special Weather Statement | PUB | Las Animas | 65 min |
| Jun 9, 5:28 PM MDT | Special Weather Statement | PUB | Teller | 32 min |
| Jun 9, 5:33 PM MDT | Special Weather Statement | PUB | Fremont | 27 min |
Nearby
Tornado Warnings in Colorado, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.